# SDR IPXA10158145

- Difficulty date: January 13, 2010
- Submitted: January 13, 2010
- Operation: Air carrier
- Aircraft: N141UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0824
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT TEST DISARM LIGHT SHOWS 1 BULB INOP ON LIGHT TEST.     RELAMPED EMERGENCY EXIT DISARM LIGHT ANNUN, OPS CKS GOOD. REF AMM 33-14-00-00.
